# SDR MASA2016021612772

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N243LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15064
- Aircraft time: 15,526 hours, 14,767 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Warning Light
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT FADEC CAUTION, RETURNED TO FIELD, EMERGENCY DECLARED. OPEN
